Doctor insights on:
Chronic Blood Loss
Yes: Even mild hypertension (HTN) sustained over yrs is associated w/ greater cognitive impairment in later life. To mds, "uncontrolled" means really high bp. It's called an urgency when not controlling it within 24 hr will lead to permanent injury (or death), and an emergency when ditto within 1 hr. "htnsive encephalopathy" is assoc w/ headaches, confusion, seizures, head bleeds, strokes and death. ...Read moreSee 1 more doctor answer
Generally, blood loss is a term most commonly referring to bleeding. Blood loss can occur rapidly, due to trauma, or can occur slowly, as seen in diseases of the stomach or intestinal tract. Blood loss could refer to blood disorders that cause anemias, as seen in autoimmune disorders ...Read more
Depends : Hypertension can have wide range consequences to your health. Your eyes are very sensitive to high BP & can manifest it in a dilated eye examination. Serious retinal vascular disease can result in irreversible loss of vision. When caught early & treated systemically, most ocular disease (eg., vein occlusion, optic neuropathy) can be managed to prevent loss of vision, But exceptions apply to severe ...Read more
Bystolic (nebivolol) & hair loss: http://www.drugs.com/sfx/bystolic (nebivolol)-side-effects.html did not mention any hair loss linked to bystolic (nebivolol). However, quick search turned up a host of folks complaining of this phenomena: https://www.Google.Com/search?Q=bystolic (nebivolol)+hair+loss. Talk to prescribing doc about switching to other options eg thiazide diuretic, ace inhibitor, calcium channel blocker etc. Avoid beta blocker unless PVC or fast hr. ...Read more
Is this low blood pressure or an infection loss of energy, fatigue, loss of appetite, nausea
no history of high blood pressure or diabetes...
Male: 53 years old
Fatigue, nausea: The combination of fatigue, nausea, and loss of appetite may be related to an infection in the stomach/intestinal tract or the gallbladder. There are several other reasons for these non-specific symptoms, so it's best to see your physician for further work-up. Low blood pressure usually causes lightheadedness, dizziness, fatigue. ...Read moreSee 1 more doctor answer
Yes: Hair loss of a variable degree can occur with warfarin (coumadin) use- it can range from thinning to major loss. Typically this is not common and hair regrwoth happens once the blood thinner is stopped. There are newer oral alternatives to warfarin which are available and their use can be discussed with your doctor. ...Read more
What causes chronic fatigue, nausea, loss of appetite, dizziness, blurred vision and overall achiness. Blood tests..Low vit d/b12, high calcium/pth ?
Those things can,,,: All the things you mentioned can give you many of those symptoms. Vit B12 deficiency especially can do it. The high PTH is a concern also as it can mean a possible adenoma, so it would be smart to see your doctor for therapy to correct your deficiencies and find out why the ca/pth is high. Best of luck. ...Read moreSee 1 more doctor answer
I have generalized edema, fatigue, anemia and high blood pressure (hypertension). The following also describe me: Hair loss and Abdominal bloating?
PCOS: Your constellation of symptoms suggests polycystic ovary syndrome, but really, with so many issues, a complete health check up and on-going care is indicated. While we like to tie everything neatly up into a single package (diagnosis), it's not always possible. ...Read more
Yes,it can cause.: In addition to the prolems of thromosis from excess cellular volume , patients have general symp. Such as fatigue-in nearly 80 percent of people, generalized itching, night sweats, fever , bonepain, and weight loss. Any type of cancer whether blood related or not-like lung , breast cancer patients have symptoms have weight loss, fatigue as cels proliferate in great numers in a short period. ...Read more
Potentially yes: Peripheral nerve problems could be due to secondary metabolic imbalances due to the renal issues, but also could be complication of medications you are using, and of course could be due to a co-morbidity associated with an additional disorder. There may well be one unitary disorder causing both kidney and nerve dysfnctn. ...Read more
Sup. Blood clot, unexplained bruising w/o trauma, weight loss, recurrent skin infections, low wbc, joint/muscle pain - what can cause all of this?
This is serious: These symptoms strongly suggest that something serious is going on. Since you included lab values, you have had a blood test, but many things could be causing these symptoms. You need to follow up with your doctor. ...Read more
? Chronic urticaria: If you already had the hives for more than 6 weeks,most of the time there is no clear cause for it,but in your case you have hypothyroidism, many cases resolve with the correction of hypothyroidism, or the control of some auto-antibodies against your thyroid tissue,an endocrinologist would help you better, that relieve your fatigue,hi IgE is irrelevant, you can still have it with normal values, ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Weight loss blood in stool chronic kidney disease
- Chronic blood loss causes anemia because of what
- Chronic memory loss
- Ask a doctor a question free online
- Chronic diarrhea and weight loss
- Chronic pancreatitis blood tests
- Chronic blood clot
- Chronic microscopic blood in urine
- Talk to a hematologist online for free